Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


On Large Deviations of Stochastic Integrodifferential Equations with Brownian Motion

Discontinuity, Nonlinearity, and Complexity 6(3) (2017) 281--294 | DOI:10.5890/DNC.2017.09.003

A. Haseena$^{1}$ , M. Suvinthra$^{2}$ , N. Annapoorani$^{2}$

1Department of Mathematics, Government College Chittur, Palakkad, 678104, India

2Department of Mathematics, Bharathiar University, Coimbatore, 641046, India

Download Full Text PDF



In this paper, a Freidlin-Wentzell type large deviation principle is established for the stochastic integrodifferential equation driven by finite dimensional Brownian motion. Both the additive and multiplicative noise cases are considered here. Large deviation principle for additive noise case is established via contraction principle whilst weak convergence approach is employed to obtain the same for the multiplicative noise case.


The authors are thankful to Prof. K. Balachandran (UGC-BSR Faculty, Department of Mathematics, Bharathiar University, Coimbatore) for several improvements he suggested throughout the preparation of the paper. Also we would like to thank the reviewers for their valuable comments which helped us a lot in enhancing the quality of the paper.


  1. [1]  Dembo, A. and Zeitouni, O. (2007), Large Deviations Techniques and Applications, Springer, New York.
  2. [2]  Dupuis, P and Ellis, R.S. (1997), AWeak Convergence Approach to the Theory of Large Deviations,Wiley-Interscience, New York.
  3. [3]  Varadhan, S.R.S. (1984), Large Deviations and its Applications, SIAM, Philadelphia.
  4. [4]  Freidlin, M.I. and Wentzell, A.D. (1984), Random Perturbations of Dynamical Systems, Springer, New York.
  5. [5]  Mohammed, S.A. and Zhang, T.S. (2006), Large deviations for stochastic systems with memory, Discrete and Continuous Dynamical Systems, Series B, 6, 881-893.
  6. [6]  Budhiraja, A. and Dupuis, P. (2000), A variational representation for positive functionals of infinite dimensional Brownian motion, Probability and Mathematical Statistics, 20, 39-61.
  7. [7]  Da Prato, G. and Zabczyk, J. (1992), Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge.
  8. [8]  Fleming,W.H. (1985), A stochastic control approach to some large deviations problem,in: Dolcetta, C., Fleming,W.H., Zolezzi, T.(Eds), Recent Mathematical Methods in Dynamic Programming, Springer Lecture Notes in Mathematics, 1119, 52-66.
  9. [9]  Sritharan, S.S. and Sundar, P. (2006), Large deviations for two-dimensionalNavier-Stokes equationswithmultiplicative noise, Stochastic Processes and their Applications, 116, 1636-1659.
  10. [10]  Liu,W. (2010), Large deviations for stochastic evolution equations with small multiplicative noise, Applied Mathematics and Optimization, 61, 27-56.
  11. [11]  Manna, U., Sritharan, S.S., and Sundar, P. (2009), Large deviations for stochastic shell model of turbulence, Nonlinear Differential Equations and Applications, 16, 493-521.
  12. [12]  Budhiraja, A., Dupuis, P., and Maroulas, V. (2008), Large deviations for infinite dimensional stochastic dynamical systems, The Annals of Probability, 36, 1390-1420.
  13. [13]  Mo, C. and Luo, J. (2013), Large deviations for stochastic delay differential equations, Nonlinear Analysis, 80, 202- 210.
  14. [14]  Setayeshgar, L. (2014), Large Deviations for Stochastic Burger’s equations, Communications on Stochastic Analysis, 8, 141-154.
  15. [15]  Suvinthra, M., Balachandran, K., and Kim, J.K. (2015), Large deviations for stochastic differential equations with deviating arguments, Nonlinear Functional Analysis and Applications, 20, 659-674.
  16. [16]  Suvinthra, M., Sritharan, S.S., and Balachandran, K. (2015), Large deviations for stochastic tidal dynamics equation, Communications on Stochastic Analysis, 9, 477-502.
  17. [17]  Dauer, J.P. and Balachandran, K. (2000), Existence of solutions of nonlinear neutral integrodifferential equations in Banach spaces, Journal of Mathematical Analysis and Applications, 251, 93-105.
  18. [18]  Liang, J., Liu, J.H., and Xiao, T.J. (2008), Nonlocal problems for integrodifferential equations, Dynamics of Continuous, Discrete and Impulsive Systems, Series A, 15, 815-824.
  19. [19]  Liaskos, K.B., Stratis, L.G., and Yannacopolos, A.N. (2010), Stochastic integrodifferential equations in Hilbert spaces with applications in electromagnetics, Journal of Integral Equations and Applications, 22, 559-590.
  20. [20]  Pedjeu, J.C. and Sathananthan, S. (2003), Fundamental properties of stochastic integrodifferential equations -I, Existence and uniqueness results, International Journal of Pure and Applied Mathematics, 7, 337-355.
  21. [21]  Chang, Y.K., Zhao, Z.H., and Nieto, J.J. (2010), Global existence and controllability to a stochastic integro-differential equation, Electronic Journal of Qualitative Theory of Differential Equations, 47, 1-15.
  22. [22]  Hu, L. and Ren, Y. (2010), Existence results for impulsive neutral stochastic functional integrodifferential equations with infinite delays, Acta Applicandae Mathematicae, 111, 303-317.
  23. [23]  Wang, F. (2015), BSDEs with jumps and path-dependent parabolic integro-differential equations, Chinese Annals of Mathematics, Series B, 36, 625-644.
  24. [24]  Dunford, N. and Schwartz, J. (1958), Linear Operators, Part I, Wiley-Interscience, New York.
  25. [25]  Karatzas, I. and Shreve, S. (1991), Brownian Motion and Stochastic Calculus, Springer, New York.
  26. [26]  Yamada, T. and Watanabe, S. (1971), On the uniqueness of solutions of stochastic differential equations, Journal of Mathematics of Kyoto University, 11, 155-167.
  27. [27]  Oksendal, B. (2003), Stochastic Differential Equations, An Introduction with Applications, Springer, New York.
  28. [28]  Vasziová, G., Tothová, J., Glod, L., and Lisý, L. (2010), Thermal fluctuations in electric circuits and the Brownian Motion, Journal of Electrical Engineering, 252-256.
  29. [29]  Murge, M.G. and Pachpatte, B.G. (1986), Explosion and asymptotic behaviour nonlinear It¨o type stochastic integrodifferential equations, Kodai Mathematical Journal, 9, 1-18.
  30. [30]  Ren, J., Xu, S., and Zhang, X. (2010), Large Deviations for Multivalued Stochastic Differential Equations, Journal of Theoretical Probability, 23, 1142-1156.
  31. [31]  Ren, J. and Zhang, X. (2005), Freidlin-Wentzell’s large deviations for homeomorphism flows of non-Lipschitz SDEs, Bulletin des Sciences Mathmatiques, 129, 643-655.